Optimal recovery of values of functions and their derivatives from inaccurate data on the Fourier transformстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 24 апреля 2014 г.

Работа с статьей


[1] Magaril-Il'yaev G. G., Osipenko K. Y. Optimal recovery of values of functions and their derivatives from inaccurate data on the fourier transform // Sbornik Mathematics. — 2004. — Vol. 195, no. 9-10. — P. 1461–1476. The problems of the optimal recovery of the derivatives of functions from inaccurate information about the Fourier transforms of these functions on a finite interval or the entire number line are considered. The Stechkin problem of the approximation of derivatives by bounded linear functionals, which is closely connected to this range of problems, is also studied. Precise Kolmogorov-type inequalities for derivatives corresponding to these problems are obtained. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть